# SDR 9511879989

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE LOWER WEB OF THE AFT PRESSURE BULKHEAD AT THE T-CHORD FS 996, APPROXIMATELY 8 OUTBOARD OF RADIALS 22L AND 22R.  REPAIRED WEB (P/N 5910130-65) PER EA 99-94812.
